# SDR ASAA0680484

- Difficulty date: April 25, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N960AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53074
- Aircraft time: 46,594 hours, 24,688 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 993061213
- Condition: Corroded
- Location: Bs 1098-1117
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CUSP WEB CORRODED.  REPLACED DAMAGED SECTION BY INSTALLING REPAIR DOUBLER PER SRM 53 05 FIG 96 AND 51 01 PARA 3 B.
